# SDR SWIA202163408

- Difficulty date: November 8, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS310-FS333 STGR21L BACKUP SILL CORRODED   (C CHECK RO 12-31-21)   REPLACED FS310-FS333 STR 21L BACKUP SILL REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG SH670-31810 REV. Y. COMPLIED WITH 51-900-1002-SKY.
